The Euler equations of an inviscid incompressible fluid driven by a Lévy noise

Our aim in this article is to show the local existence of pathwise solutions of the Euler equations driven by a general Lévy noise, in all space dimensions and for strictly positive time almost surely. The Euler equations are considered in a regular domain with slip boundary condition, or with periodic boundary conditions or in the whole space. In addition, we prove that when all data are $C^{\infty}$ in space, so is the solution.


Publication Date:
Jan 26 2018
Date Submitted:
Jul 10 2019
Pagination:
173-222
ISSN:
1468-1218
Citation:
Nonlinear Analysis: Real World Applications
44

Note: The file is under embargo until: 2020-12-31



 Record created 2019-07-10, last modified 2019-07-12

postprint:
Download fulltext
PDF

Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)